# SDR UALA2009030300693

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 54,327 hours, 10,077 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEATS 3G, 2F AFT, 34C (ALSO COVER MISSING) AND 1E FWD NOT SECURE.  RELAMP 32G, 2F & SECURED 1E 34C NEED LENS.  RELAMPED AND REPLACED LENS AT 34C.  OPS NORMAL.
